Losing Taste Buds on Pembrolizumab

my partner Gavin has been having pembrolizumab. he is having a lack of taste and its causing him great problems. apart from that the pembo seems to be working but he is only his fourth treatment. can anyone suggest what to do regarding lack of taste. 
Thank you
Louise
  • Hi Louise and welcome to the online community

    I'm sorry to read about your partner's lack of taste. It must be very upsetting for you both.

    I can see from the question you posted in ask a nurse a while ago that Gavin is being treated for melanoma. Could I suggest that you join us over in the melanoma group as I know there are people in the group who are currently on pembro and they may be able to make some suggestions to help.

    To join just click on the link I've created and then choose 'join this group' on the page that opens. You can then post your question after selecting 'start a discussion' and join in with existing conversations by clicking on 'reply'.

    When you have a minute it would be really useful if could pop something about Gavin's journey so far into your profile as it helps others when answering or looking for someone with a similar diagnosis. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Edit Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    x